You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Theorem of A. Pełczyński
John L. B. Gamlen
Proceedings of the American Mathematical Society
Vol. 44, No. 2 (Jun., 1974), pp. 283-285
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2040422
Page Count: 3
You can always find the topics here!Topics: Banach space, Mathematical theorems, Linear transformations, Separable spaces, Mathematical functions, Topological compactness
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
If Y is a weakly complete Banach space, and X is a Banach space with separable dual, then every continuous linear operator from CX(K) to Y must be weakly compact. Here CX(K) denotes the space of continuous functions on the compact Hausdorff space K, having values in X.
Proceedings of the American Mathematical Society © 1974 American Mathematical Society